# SDR R61A201701180094

- Difficulty date: January 18, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 29,755 hours, 18,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086130001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 88 AFT GALLEY MOUNT HOLES HAVE CORROSION.  REMOVED AND REPLACED SHEAR PANEL  AND GALLEY SUPPORT IAW SRM 51-43-03, AND 51-40-03.
